ON 2-GENERATING INDEX OF FINITE DIMENSIONAL LEFT-SYMMETRIC ALGEBRAS
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
In this paper, we introduce the notion of generating index $\I_1(A)$ ($2$-generating index $\I_2(A)$, resp.) of a left-symmetric algebra $A$, which is the maximum of the dimensions of the subalgebras generated by any element (any two elements, resp.). We give a classification of left-symmetric algebras with $\I_1(A)=1$ and $\I_2(A)=2,3$ resp., and show that all such algebras can be constructed by linear and bilinear functions. Such algebras can be regarded as a generalization of those relating to the integrable (generalized) Burgers equation.
Abstract
In this paper, we introduce the notion of generating index $\I_1(A)$ ($2$-generating index $\I_2(A)$, resp.) of a left-symmetric algebra $A$, which is the maximum of the dimensions of the subalgebras generated by any element (any two elements, resp.). We give a classification of left-symmetric algebras with $\I_1(A)=1$ and $\I_2(A)=2,3$ resp., and show that all such algebras can be constructed by linear and bilinear functions. Such algebras can be regarded as a generalization of those relating to the integrable (generalized) Burgers equation.
참고문헌 (20)
- C. M. Bai, "Left-symmetric algebras from linear functions", J. Algebra, 281(2), pp.651~665 (2004)
- C. M. Bai, "Bijective 1-cocycles and classification of 3-dimensional left-symmetric algabras", Comm. Algebra, 37(3), pp.1016~1057 (2009)
- C. M. Bai, "The classification of left-symmetric algebra in dimension 2", Chinese Science Bulletin, 23, pp.2207~ (1996)
- R. P. Bai, "The generating index of an n-Lie algebra", J. Phys. A, 44(18), pp.14~ (2011)
- D. Burde, "Left-symmetric algebras, or pre-Lie algebras in geometry and physics", Cent. Eur. J. Math, 4(3), pp.323~357 (2006)
- A. Cayley, "Collected Mathematical Papers of Arthur Cayley, Vol. 3", pp.242~246 (1890), Cambridge Univ. Press
- P. Etingof, "Set-theoretical solutions to the quantum Yang-Baxter equations", Duke Math. J, 100(2), pp.169~209 (1999)
- P. Etingof, "Quantization of geometric classical r-matrix", Math. Res. Lett, 6(2), pp.223~228 (1999)
- F. Fang, "Generating index of finite dimensional Lie algebras", Front. Math. China, 6(4), pp.659~670 (2011)
- M. A. Gauger, "On the classification of Metabelian Lie algebras", Trans. Amer. Math. Soc, 179, pp.293~329 (1973)
- M. Gerstenhaber, "The cohomology structure of an associative ring", Ann. of Math. (2), 78, pp.267~288 (1963)
- I. Z. Golubschik, "Generalized operator Yang-Baxter equations, inte-grable ODES and nonassociative algebras", J. Nonlinear Math. Phys, 7, pp.184~197 (2000)
- New class of nonassociative algebras and a generalized factorization method, "I. Z. Golubschik", ESI, ~, pp.Preprint ESI, 53 (1993)
- J.-L. Koszul, "Domaines bornes homogenes et orbites de groupes de transformations affines", Bull. Soc. Math. France, 89, pp.515~533 (1961)
- X. X. Li, "Rota-Baxter operators on pre-Lie algebras", J. Nonlinear Math. Phys, 14(2), pp.269~289 (2007)
- A. Makhlouf, "Rota-Baxter Hom-Lie-admissible algebras", Comm. Algebra, 42(3), pp.1231~1257 (2014)
- V. V. Sokolov, "Deformations of nonassociative algebras and inte-grable differential equations", Acta Appl. Math, 41(1-3), pp.323~339 (1995)
- S. I. Svinolupov, "On the analogues of the Burgers equation", Phys. Lett. A, 135(1), pp.32~36 (1989)
- S. I. Svinolupov, "Vector-matrix generalizations of classical integrable equations", Theoret. Math. Phys, 100(2), pp.959~962 (1994)
- E. B. Vinberg, "Convex homogeneous cones", Transl. Moscow Math. Soc, 12, pp.340~403 (1963)
